Abstract View

Author(s): KR Patil, TB Jagtap

Email(s): Email ID Not Available

Address: Department of Mathematics, Yashawantrao Chavan institute of Science, Satara - 415001

Published In:   Volume - 2,      Issue - 1,     Year - 1989

DOI: Not Available

ABSTRACT:
We have attempted to give some direct and elementary proofs of the generating function for the extended Jacobi polynomials. Certain connections between standard, well-Known polynomial are indcated. Uniting situations for a few are also discussed.

Cite this article:
Patil and Jagtap (1989). Generating function for the extended Jacobi polynomials. Journal of Ravishankar University (Part-B: Science), 2(1), pp. 74-80.


References not available.

Related Images:



Recent Images



Herbal Alternatives for Oral Health:  Mechanistic Exploration with their Market Potential
Time of the Day Variability in Pit-Building Behavior of Antlion Larvae
A Comprehensive Review of a particular Skin Injury: Pathogenesis, triggers, and current Treatment Options
Enhanced antioxidant activity in Curcuma caesia Roxb. microrhizomes treated with silver nanoparticles
Studies on the Interaction of Imidazolium Ionic Liquids with Human Serum Albumin
Basic and Advanced Logical Concept Derived from Surface Enhanced Infrared Spectroscopy (SEIRS) as Sensing Probe for Analysis of Chemical Species: A Brief Review
Soil Erosion Risk Estimation by using Semi Empirical RUSLE model: A case study of Maniyari Basin, Chhattisgarh
An Estimator of Population Variance Using Multi-Auxiliary Information
Microemulsion as Novel Drug Delivery for Fungal Eye Infection
Potential of Bioactive Compounds for Atopic Dermatitis

Tags


Recomonded Articles:

Author(s): KR Patil; TB Jagtap

DOI:         Access: Open Access Read More